# SDR ASOA201000321

- Difficulty date: February 18, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,673 hours, 16,830 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 714 S11r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 714 AT STRINGER 11 IS CRACKED IN RADIUS.  THIS DISCREPANCY WILL BE REPAIRED WITH THE INCORPORATION OF S/B 601R-53-055 STRUCTURAL REPAIR AT FS 718. REF CO 762110 JOB 8762115 OP 5238 FOR DETAILS.
